MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 110/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 110/9 PCC
Lot Number 5211897
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Event occurred in (b)(6).It was reported that the patient had increased blood glucose levels.Further, at the time of incident (at 7:30 am), his blood glucose level was 23.6 mmol/l, whereas it was 28.6 mmol/l at 2:45 pm.Reportedly, the patient was admitted in the intensive care unit from saturday to tuesday due to diabetic ketoacidosis.During hospitalization, he received insulin drip and changed infusion set insertion site.When the site was changed at the hospital, they noticed that the infusion set's needle was completely bent.Further, it was stated that the insulin was delivered, but his cannula was bent.Hence the set was wet and when the health care professional removed his infusion set, it was found that the cannula was 'curled up'.The site of insertion was his left/right side of belly button (3 inch away from belly) at his abdomen.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 110/9 PCC
MDR Report Key9206942
Report Number3003442380-2019-01858
Device Sequence Number16881677
Product Code FPA
UDI-Device Identifier05705244006751
UDI-Public05705244006751
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/01/2020
Device Lot Number5211897
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date10/18/2019
Patient Sequence Number1